Dec 10, 2008
I have recently been diagnosed as HIV+ and am currently taking Atripla. I am experiencing some sleep problems. Would taking melatonin help or does will it react with the medication?
Response from Dr. Henry
Melatonin (often 3 mg dose) variably helps some patients sleep better. Should be OK to use with efavirenz (in Atripla)-I have some pxs who have taken melatonin with Atripla with no side effects but uncertain benefit. KH
Wife + and Husband -
Atripla.. who gets to start on it
- Will Chlamydia Go Away On Its Own?
- When You Have Genital Herpes How Often Will I Break Out?
- When You Have A Herpes Break Out How Long Does It Take To Get Blisters?
- What Is The Difference Between Genital Warts And Genital Herpes?
- What Can Cause A False Positive Hpv Test?
- What Is The Quickest Way To Get Rid Of Genital Warts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.